Exact linearization of one dimensional Ito equations driven by fBm: Analytical and numerical solutions


Unal G., Dinler A.

NONLINEAR DYNAMICS, vol.53, no.3, pp.251-259, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 53 Issue: 3
  • Publication Date: 2008
  • Doi Number: 10.1007/s11071-007-9312-4
  • Title of Journal : NONLINEAR DYNAMICS
  • Page Numbers: pp.251-259

Abstract

Necessary and sufficient conditions for the linearization of the one-dimensional Ito stochastic differential equations driven by fractional Brownian motion (fBm) are given. Stochastic integrating factor has been introduced. A modified Milstein method has been developed to obtain numerical solutions. Analytical solutions have been compared with the numerical solutions for linearizable equations.